Stability of solutions of differential equations in Banach space / by Ju. L. Daleckii and M. G. Krein.
Saved in:
Main Author: | |
---|---|
Other Authors: | |
Other title: | Ustoĭchivostʹ resheniĭ differen︠t︡sialʹnykh uravneniĭ v banakhovom prostranstve. English. |
Format: | Book |
Language: | English Russian |
Published: |
Providence, R.I. :
American Mathematical Society,
1974.
|
Series: | Translations of mathematical monographs ;
v. 43. |
Subjects: |
MARC
LEADER | 00000nam a2200000 a 4500 | ||
---|---|---|---|
001 | b1204918 | ||
003 | CoU | ||
008 | 080921 | eng | ||
010 | |a 74008403 | ||
020 | |a 0821815938 | ||
035 | |a ocm00902850 | ||
040 | |a DLC |c DLC |d COD | ||
041 | 1 | |a eng |h rus | |
049 | |a CODQ | ||
050 | 0 | |a QA371 |b .D25513 | |
050 | 0 | |a QA371 |b .D25513 | |
100 | 1 | |a Dalet︠s︡kiĭ, I︠U︡. L. |q (I︠U︡riĭ Lʹvovich) |0 http://id.loc.gov/authorities/names/n82263305 |1 http://isni.org/isni/0000000108782586. | |
240 | 1 | 0 | |a Ustoĭchivostʹ resheniĭ differen︠t︡sialʹnykh uravneniĭ v banakhovom prostranstve. |l English. |
245 | 1 | 0 | |a Stability of solutions of differential equations in Banach space / |c by Ju. L. Daleckii and M. G. Krein. |
260 | |a Providence, R.I. : |b American Mathematical Society, |c 1974. | ||
300 | |a vi, 386 pages ; |c 24 cm. | ||
336 | |a text |b txt |2 rdacontent. | ||
337 | |a unmediated |b n |2 rdamedia. | ||
338 | |a volume |b nc |2 rdacarrier. | ||
490 | 1 | |a Translations of mathematical monographs ; |v v. 43. | |
500 | |a Translation of Ustoĭchivostʹ resheniĭ differen︠t︡sialʹnykh uravneniĭ v banakhovom prostranstve. | ||
504 | |a Bibliography: pages 365-376. | ||
590 | |a @ MathPhys [c.1] | ||
650 | 0 | |a Differential equations. |0 http://id.loc.gov/authorities/subjects/sh85037890. | |
650 | 0 | |a Banach spaces. |0 http://id.loc.gov/authorities/subjects/sh85011441. | |
700 | 1 | |a Kreĭn, M. G. |q (Mark Grigorʹevich), |d 1907-1989. |0 http://id.loc.gov/authorities/names/n50043945 |1 http://isni.org/isni/0000000109319147. | |
830 | 0 | |a Translations of mathematical monographs ; |v v. 43. |0 http://id.loc.gov/authorities/names/n42025062. | |
907 | |a .b12049189 |b 03-18-20 |c 11-15-94 | ||
998 | |a eng |b 03-21-95 |c - |d m |e - |f eng |g |h 0 |i 1 | ||
907 | |a .b12049189 |b 10-23-18 |c 11-15-94 | ||
944 | |a MARS - RDA ENRICHED | ||
907 | |a .b12049189 |b 06-04-11 |c 11-15-94 | ||
907 | |a .b12049189 |b 06-05-08 |c 11-15-94 | ||
999 | f | f | |i 6653a650-fd4b-54ce-86ba-3b5eadd372b1 |s def04cab-c158-5019-b807-b17001e0efb6 |
952 | f | f | |p Can circulate |a University of Colorado Boulder |b Boulder Campus |c Engineering Math & Physics |d Closed Stacks - Engineering Math & Physics Library - Stacks |e QA371 .D25513 |h Library of Congress classification |i book |m U183001589489 |n 1 |